Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/10381
Title: 3 COLLINEAR CRACKS IN AN INFINITE ELASTIC MEDIUM
Authors: PARIHAR, KS
SOWDAMINI, S
Issue Date: 1985
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, 23(2), 151-161
URI: http://dx.doi.org/10.1016/0020-7225(85)90070-9
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10381
http://hdl.handle.net/10054/10381
ISSN: 0020-7225
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.